4 doctors weighed in:
What are the effects of overdose on paracetamol and metoclopramide ?
4 doctors weighed in

Dr. Shaym Puppala
Internal Medicine
2 doctors agree
In brief: Liver failure, spasm
Paracetamol (= Acetaminophen or tylenol (acetaminophen) is an example in us) overdose can be fatal.
It is toxic to the liver in high doses, and can lead to acute liver failure. Metoclopramide (reglan in us, maxolon in uk) can cause an acute dystonic reaction, which consists of involuntary movements/spasms. It is important never to take a higher dose of any med than prescribed or labeled. If overdosed, go to er.

In brief: Liver failure, spasm
Paracetamol (= Acetaminophen or tylenol (acetaminophen) is an example in us) overdose can be fatal.
It is toxic to the liver in high doses, and can lead to acute liver failure. Metoclopramide (reglan in us, maxolon in uk) can cause an acute dystonic reaction, which consists of involuntary movements/spasms. It is important never to take a higher dose of any med than prescribed or labeled. If overdosed, go to er.
Dr. Shaym Puppala
Dr. Shaym Puppala
Thank
Dr. Bhavinkumar Dalal
Critical Care
In brief: Paracetamol side eff
With paracetamol overdose ppl can have fatal liver injury.
With Metoclopramide ppl develop involuntary movements known as perinorm dyskinesia.

In brief: Paracetamol side eff
With paracetamol overdose ppl can have fatal liver injury.
With Metoclopramide ppl develop involuntary movements known as perinorm dyskinesia.
Dr. Bhavinkumar Dalal
Dr. Bhavinkumar Dalal
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
46 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors